# SDR AALA2020052629013

- Difficulty date: May 10, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N989AN
- Make and model: Boeing 737823
- Aircraft serial: 33205
- Aircraft time: 34,349 hours, 13,849 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Corroded
- Location: Bs 727i-727j
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT CARGO COMPARTMENT TRANISTION PANEL BETWEEN BS 727I AND BS 727J AT RBL 21. REPAIRED TRANSITION PANEL PER SRM 53-00-53-2R.
